# SDR JJBA20120113001

- Difficulty date: January 13, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 28,090 hours, 39,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING FLIGHT CREW GROUND INSPECTION.  CHARGED THE BATTERIES. OPS CHECKED SATISFACTORY WITH NO OTHER DEFECTS NOTED.
